Rocky Mountain Journal of Mathematics

Measures of noncompactness and asymptotic stability of solutions of a quadratic Hammerstein integral equation

Józef Banaś, Donal O'Regan, and Ravi P. Agarwal

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Rocky Mountain J. Math. Volume 41, Number 6 (2011), 1769-1792.

Dates
First available in Project Euclid: 8 November 2011

Permanent link to this document
http://projecteuclid.org/euclid.rmjm/1320787675

Digital Object Identifier
doi:10.1216/RMJ-2011-41-6-1769

Zentralblatt MATH identifier
05996724

Mathematical Reviews number (MathSciNet)
MR2854736

Citation

Banaś, Józef; O'Regan, Donal; Agarwal, Ravi P. Measures of noncompactness and asymptotic stability of solutions of a quadratic Hammerstein integral equation. Rocky Mountain Journal of Mathematics 41 (2011), no. 6, 1769--1792. doi:10.1216/RMJ-2011-41-6-1769. http://projecteuclid.org/euclid.rmjm/1320787675.


Export citation

References

  • R.P. Agarwal and D. O'Regan, Infinite interval problems for differential, difference and integral equations, Kluwer Academic Publishers, Dordrecht, 2001.
  • R.P. Agarwal, D. O'Regan and P.J.Y. Wong, Positive solutions of differential, difference and integral equations, Kluwer Academic Publishers, Dordrecht, 1999.
  • J. Appell and P.P. Zabrejko, Nonlinear superposition operators, Cambridge Tracts Math. 95, Cambridge University Press, 1990.
  • J.M. Ayerbe Toledano, T. Dominguez Benavides and G. Lopez Acedo, Measures of noncompactness in metric fixed point theory, Birkhäser, Basel, 1997.
  • J. Banaś, Measures of noncompactness in the space of continuous tempered functions, Demonstr. Math. 14 (1981), 127-133.
  • J. Banaś and K. Goebel, Measures of noncompactness in Banach spaces, Lect. Notes Pure Appl. Math. 60, Dekker, New York, 1980.
  • J. Banaś, D. O'Regan and K. Sadarangani, On solutions of a quadratic Hammerstein integral equation on an unbounded interval, Dynamic Syst. Appl. 18 (2009), 251-264.
  • J. Banaś, J. Rocha Martin and K. Sadarangani, On solutions of a quadratic integral equation of Hammerstein type, Math. Comput. Model. 43 (2006), 97-104.
  • J. Banaś and B. Rzepka, An application of a measure of noncompactness in the study of asymptotic stability, Appl. Math. Lett. 16 (2003), 1-6.
  • S. Chandrasekhar, Radiative transfer, Dover Publications, New York, 1960.
  • C. Corduneanu, Integral equations and applications, Cambridge University Press, Cambridge, 1991.
  • G. Darbo, Punti uniti in transformazioni a condominio non compatto, Rend. Sem. Mat. Univ. Padova 24 (1955), 84-92.
  • K. Deimling, Nonlinear functional analysis, Springer Verlag, Berlin, 1985.
  • G.M. Fichtenholz, Differential and integral calculus II, PWN, Warsaw, 1980 (in Polish).
  • S. Hu, M. Khavanin and W. Zhuang, Integral equations arising in the kinetic theory of gases, Appl. Anal. 34 (1989), 261-266.
  • X. Hu and J. Yan, The global attractivity and asymptotic stability of solution of a nonlinear integral equation, J. Math. Anal. Appl. 321 (2006), 147-156.
  • C.T. Kelly, Approximation of solutions of some quadratic integral equations in transport theory, J. Integral Equations 4 (1982), 221-237.
  • M. Kuczma, Functional equations in a single variable, Monograf. Mat. 46, Warsaw, 1968.
  • D. O'Regan and M. Meehan, Existence theory for nonlinear integral and integrodifferential equations, Kluwer Academic Publishers, Dordrecht, 1998.
  • R. Stańczy, Hammerstein equations with an integral over a noncompact domain, Ann. Polon. Math. 69 (1998), 49-60.
  • M. Väth, Volterra and integral equations of vector functions, Pure Appl. Math., Dekker, New York, 2000.
  • P.P. Zabrejko, A.I. Koshelev, M.A. Krasnosel'skii, S.G. Mikhlin, L.S. Rakovschik and J. Stetsenko, Integral equations, Nordhoff, Leyden, 1975.